2017
Том 69
№ 7

All Issues

Maximal subalgebras of rank n?1 of the algebra AP(1, n) and the reduction of nonlinear wave equations. II

Barannik A. F., Fushchich V. I.

Full text (.pdf)


English version (Springer): Ukrainian Mathematical Journal 42 (1990), no. 12, pp 1528-1534.

Citation Example: Barannik A. F., Fushchich V. I. Maximal subalgebras of rank n?1 of the algebra AP(1, n) and the reduction of nonlinear wave equations. II  // Ukr. Mat. Zh. - 1990. - 42, № 12. - pp. 1693–1700.

Full text